Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 364, Number 4

All articles in this issue are freely accessible.

A dynamical pairing between two rational maps
Clayton Petsche, Lucien Szpiro and Thomas J. Tucker.
Trans. Amer. Math. Soc. 364 (2012), 1687-1710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869188
$p$-spectrum and collapsing of connected sums
Colette Anné and Junya Takahashi.
Trans. Amer. Math. Soc. 364 (2012), 1711-1735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869189
GIT stability of weighted pointed curves
David Swinarski.
Trans. Amer. Math. Soc. 364 (2012), 1737-1770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869190
The failure of diamond on a reflecting stationary set
Moti Gitik and Assaf Rinot.
Trans. Amer. Math. Soc. 364 (2012), 1771-1795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869191
Bounds for entropy numbers for some critical operators
M. A. Lifshits.
Trans. Amer. Math. Soc. 364 (2012), 1797-1813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869192
An effective lower bound for group complexity of finite semigroups and automata
Karsten Henckell, John Rhodes and Benjamin Steinberg.
Trans. Amer. Math. Soc. 364 (2012), 1815-1857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869193
Fast finite-energy planes in symplectizations and applications
Umberto Hryniewicz.
Trans. Amer. Math. Soc. 364 (2012), 1859-1931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869194
Existentially closed dimension groups
Philip Scowcroft.
Trans. Amer. Math. Soc. 364 (2012), 1933-1974
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869195
Computing isometry groups of Hermitian maps
Peter A. Brooksbank and James B. Wilson.
Trans. Amer. Math. Soc. 364 (2012), 1975-1996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869196
A classification of unipotent spherical conjugacy classes in bad characteristic
Mauro Costantini.
Trans. Amer. Math. Soc. 364 (2012), 1997-2019
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869197
Approximate unitary equivalence in simple $C^{*}$-algebras of tracial rank one
Huaxin Lin.
Trans. Amer. Math. Soc. 364 (2012), 2021-2086
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869198
Objective B-fields and a Hitchin-Kobayashi correspondence
Shuguang Wang.
Trans. Amer. Math. Soc. 364 (2012), 2087-2107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869199
On the coalescence time of reversible random walks
Roberto Imbuzeiro Oliveira.
Trans. Amer. Math. Soc. 364 (2012), 2109-2128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869200
Representation of unity by binary forms
Shabnam Akhtari.
Trans. Amer. Math. Soc. 364 (2012), 2129-2155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869201
Finite Euler products and the Riemann hypothesis
S. M. Gonek.
Trans. Amer. Math. Soc. 364 (2012), 2157-2191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869202
Fold maps, framed immersions and smooth structures
R. Sadykov.
Trans. Amer. Math. Soc. 364 (2012), 2193-2212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869203
Topological obstructions to totally skew embeddings
Đorđe Baralić, Branislav Prvulović, Gordana Stojanović, Siniša Vrećica and Rade Živaljević.
Trans. Amer. Math. Soc. 364 (2012), 2213-2226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869204
The complex crown for homogeneous harmonic spaces
Roberto Camporesi and Bernhard Krötz.
Trans. Amer. Math. Soc. 364 (2012), 2227-2240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2869205
American Mathematical Society